# SDR ASOA2014070310806

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 27,812 hours, 25,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSANGER DOOR DOES NOT OPEN NORMALLY, DIFFICULT TO OPEN,  HANGS UP PART WAY THROUGH THE TRAVEL OF THE DOOR OPEN LEVER.  PERFORMED VISUAL INSPECTION AND OPS CHECK OF PAX DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.  NO DEFECTS FOUND AT THIS TIME.
